Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Do sernata 50 and trazine H tablets have any side-effects ?

i am sunil from kerala, my mother 72 years old using sernata 50 and trazine H tablest last 12 years for tension, it make any sife effect for her body
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
HELLO SUNIL,

WELCOME TO HCM...

YOUR MOTHER ON ANTIDEPRESSION DRUG. THAT NEVER BE DISCONTINUE WITHOUT DOCTOR ADVISE. FIRST FIND OUT THE RESONE FOR HER ANXIETY AND TRY TO RULE OUT THAT. DIVERT HER MIND IN OTHER ACTIVITY LIKE YOGA AND RELIGIOUS PROGRAMME THAT GIVE MORE PLEASANT TO HER MIND. GOOD DIET AND SLEEP IS MORE REQUIRED.

TAKE CARE BYE...
Answered: Sat, 23 Jul 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Sunil,
Thanks for query,
Your mother might have chronic depression.
For that she has to take medicine for long time,perhaps life time.
This might have some side effects but if we discontinue will give more problem.
Give nourishing diet and multivitamin supplements.
She might have constipation problem then give laxative,
Give more water as she feels more thirsty.
ok and bye.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor